On the Smarandache Curves of Spatial Quaternionic Involute Curve

Abstract

In this study, the spatial quaternionic curve and the relationship between Frenet frames of involute curve of spatial quaternionic curve are expressed by using the angle between the Darboux vector and binormal vector of the basic curve. Secondly, the Frenet vectors of involute curve are taken as position vector and curvature and torsion of obtained Smarandache curves are calculated. The calculated curvatures and torsions are given depending on Frenet apparatus of basic curve. Finally, an example is given and the shapes of these curves are drawn by using Mapple program.

This is a preview of subscription content, log in to check access.

Fig. 1
Fig. 2

References

  1. 1.

    Bharathi K, Nagaraj M (1987) Quaternion valued function of a real variable Serret–Frenet formula. Indian J Pure Appl Math 18(6):507–511

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Karadaǧ M, Sivridaǧ Aİ (1997) Characterizations for ouaternionic trendlines. Univ Erciyes J Inst Sci Technol Erciyes Univ 13:23–36

    Google Scholar 

  3. 3.

    Tuna A, Çöken AC (2014) On the quaternionic inclined curves in the semi-Euclidean space \(E_{2}^{4}\). Appl Math Comput 155(2):373–389

    MATH  Google Scholar 

  4. 4.

    Erişir T, Güngör MA (2014) Some characterizations of quaternionic rectifying curves in the semi-Euclidean space \(E_{2}^{4}\). Honam Math J 36(1):67–83

    MathSciNet  Article  Google Scholar 

  5. 5.

    Demir S, Özdaş K (2005) Serret–Frenet formulas with real quaternions. University of Süleyman Demirel J Inst Sci 9(3):1–7

    MATH  Google Scholar 

  6. 6.

    Fenchel W (1951) On the differential geometry of closed space curves. Bull Am Math Soc 57(1):44–54

    MathSciNet  Article  Google Scholar 

  7. 7.

    Çalışkan M, Bilici M (2002) Some characterizations for the pair of involute-evolute curves in Euclidean space \(E^{3}\). Bull Pure Appl Sci 21(2):289–294

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Bilici M, Çalışkan M (2009) On the involutes of the spacelike curve with a timelike binormal in minkowski 3-space. Int Math Forum 4(31):1497–1509

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Bilici M, Çalışkan M (2011) Some new notes on the involutes of the timelike curves in minkowski 3-space. Int J Contemp Math Sci 6(41):2019–2030

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Bilici M, Çalışkan M (2018) A new perspective on the involutes of the spacelike curve with a spacelike binormal in minkowski 3-space. J Sci Arts 3(44):573–582

    MATH  Google Scholar 

  11. 11.

    Zhang F (1997) Quaternions and matrices of quaternions. Linear Algebra Appl 251:21–57

    MathSciNet  Article  Google Scholar 

  12. 12.

    Soyfidan T (2011) Quaternionic involute-evolute couple curves. Master Thesis, University of Sakarya

  13. 13.

    Parlatıcı H (2013) Quaternionic Smarandache curves. Master thesis, University of Sakarya

  14. 14.

    Ali AT (2010) Special Smarandache curves in the Euclidean space. Int J Math Comb 2:30–36

    MATH  Google Scholar 

  15. 15.

    Şenyurt S, Sivas S (2013) An application of Smarandache curve (in Turkish). Ordu Univ J Sci Technol 3(1):46–60

    Google Scholar 

  16. 16.

    Şenyurt S, Çalışkan A (2015) An application according to spatial quaternionic Smarandache curve. Appl Math Sci 9(5):219–228

    Google Scholar 

  17. 17.

    Şenyurt S, Grilli L (2015) Spherical indicatrix curves of spatial quaternionic curves. Appl Math Sci 9(90):4469–4477

    Google Scholar 

  18. 18.

    Şenyurt S, Cevahir C, Altun Y (2016) On spatial quaternionic involute curve a new view. Adv Appl Clifford Algebras 27:1815–1824

    MathSciNet  Article  Google Scholar 

  19. 19.

    Hacısalihoǧlu HH (1983) Motion geometry and quaternions theory (in Turkish). University of Gazi Press, Ankara

    Google Scholar 

  20. 20.

    Turgut M, Yılmaz S (2008) Smarandache curves in minkowski spacetime. Int J Math Comb 3:51–55

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Çetin M, Kocayiğit H (2013) On the quatenionic Smarandache curves in Euclidean 3-space. Int J Contemp Math Sci 8(3):139–150

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

Authors are also thankful to honorable reviewers for their valuable suggestion which helps to improve the quality of the manuscript.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Süleyman Şenyurt.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Şenyurt, S., Cevahir, C. & Altun, Y. On the Smarandache Curves of Spatial Quaternionic Involute Curve. Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci. 90, 827–837 (2020). https://doi.org/10.1007/s40010-019-00640-5

Download citation

Keywords

  • Quaternionic curves
  • Involute curve
  • Quaternionic Smarandache curves

Mathematics Subject Classification

  • 53A04
  • 53C26